# SDR FDEA201303270672

- Difficulty date: March 27, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 68,127 hours, 15,647 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA70881
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1937 TO 1987, LBL 27 FLOOR SUPPORT CORRODED.  REMOVED AND REPLACED IAW AMM 20-50-02 REVISION 75.0.  NEW FLOOR SUPPORT FABRICATED IAW DRAWING AGA7088  REVISION B.    REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION 116.
